alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : RONGLU, LI [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]

page 1 of 1


   1 / 3
select
to print
 Cho, Min-Hyung, Ronglu, Li and Swartz, Charles Subseries convergence in abstract duality pairs. Proyecciones (Antofagasta), Dec 2014, vol.33, no.4, p.447-470. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 3
select
to print
 RONGLU, LI and SWARTZ, CHARLES AN ABSTRACT ORLICS: PETTIS THEOREM AND APPLICATIONS. Proyecciones (Antofagasta), Aug 2008, vol.27, no.2, p.155-169. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 3
select
to print
 SHUHUI, ZHONG, RONGLU, LI and HONG, YANG SUMMABILITY RESULTS FOR MATRICES OF QUASI - HOMOGENEOUS OPERATORS. Proyecciones (Antofagasta), Dec 2008, vol.27, no.3, p.249-258. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information